# SDR AALA960603

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 21B THROUGH 24B INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT WIRE STRIP FROM SIDEWALL CONNECTOR TO LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
